# SDR CA190814003

- Difficulty date: June 27, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8402
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 85714301
- Condition: Corroded
- Location: Lt Wing
- Part time: 5,321 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION WAS DISCOVERED ON THE LH LOWER WING SKIN OUTER SURFACE. (TC# 20190814003)
